
Mandcold Oral Suspension
Manufacturer
Mandlive Healthcare Pvt Ltd
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Mandcold Oral Suspension is a medicine used to treat common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Mandcold Oral Suspension is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Directions for Use
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
Breastfeeding Warning
Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Pregnancy Warning
Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
How it works
Mandcold Oral Suspension is a combination of three medicines:
Quick Tips
Mandcold Oral Suspension helps relieve symptoms of cold and flu such as headache It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Enact P Oral Suspension

Vista Cold Suspension

Sneezbye Cold DS Oral Suspension

Alvikof Plus Oral Suspension

Sencold Oral Suspension

Brexocold-P DS Oral Suspension Orange

Skycold Oral Suspension

Ajicold-Plus Oral Suspension

Coldree-DS Oral Suspension
